# SDR P5CA9800014

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN L/W I/B T/E FOREFLAP IN LOWER SURFACE.  REPARIED FOREFLAP BY USING FIBERGLASS OVERLAYS IAW SRM 51-40-09.
